Title

Graded K-theory and K-homology of relative Cuntz–Pimsner algebras and graph C-algebras

Publication Name

Journal of Mathematical Analysis and Applications

Abstract

We establish exact sequences in KK-theory for graded relative Cuntz–Pimsner algebras associated to nondegenerate C -correspondences. We use this to calculate the graded K-theory and K-homology of relative Cuntz–Krieger algebras of directed graphs for gradings induced by {0,1}–valued labellings of their edge sets. ⁎

Open Access Status

This publication is not available as open access

Volume

496

Issue

2

Article Number

124822

Funding Number

DP180100595

Funding Sponsor

Australian Research Council

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jmaa.2020.124822